Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe itching all over body, tiredness, lack of energy, puffy eyes. Causes for symptoms?

My husband has had severe itching all over his body for 2 days, has had ointments but no affect, he is extremely tired which is not like him has no energy also unlike him. He does not drink at all ( other than water coffee and soft drinks)His eyes were so puffy he had trouble seeing this morning but that is not as bad now. As far as we can tell there has been no bites, he is 67 and usually very fit. takes only blood pressure tablets.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi ! In this age group and as per the history, he should undergo a thyroid status test and also a renal function test apart from other routine tests as advised by your family physician. I hope his blood pressure is under control.
One more possibility is allergy to any kind of new addition to his routine food or exposure to any external allergens.
Wishing him an early recovery. take care.
Answered: Sun, 2 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor